# SDR DALA2025011300289

- Difficulty date: January 2, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N364DX
- Make and model: Airbus A321-213
- Aircraft serial: 8530
- Aircraft time: 18,723 hours, 8,386 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3064 - MISC/DE - SUPPLEMENT: DUE TO A DIRTY SOCK SMELL IN THE CABIN AND FLIGHT DECK. CORRECTIVE ACTION: DETERMINED APU TO BE THE CAUSE OF THE CONTAMINATION. DEFERRED APU PER MEL 49-10-01A. LATER, C/W APU INLET AND COMPARTMENT WITH UV LIGHT FOR OIL CONTAMINATION PER A321 AMM 49-00. NO CONTAMINATION IN INLET, PLENUM OR BLEED DUCT. NO OIL IN COMPRESSOR DRAIN LINE. AS PRECAUTION FOR AN ODI EVENT. C/W AMDS WORK CARD 4916-2001, CLEANED APU INTAKE AND COMPARTMENT. (LP 5382504, 5382506)
